Autoimmune Disorder

The diseases caused when your body's immune system attacks your body, mistaking it for a foreign body, are called autoimmune diseases. Type 1 diabetes, rheumatoid arthritis, psoriasis, multiple sclerosis, systemic lupus erythematosus, and myasthenia gravis are a few examples of autoimmune diseases. The antinuclear antibody test (ANA) is used to diagnose them.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it necessary to get an MRI for checking liver lesions in a patient with amyopathic dermatomyositis?

Query: Hi doctor, I was just diagnosed with amyopathic dermatomyositis, and I have been put through a lot of cancer screenings as this does not run in my family. All tests are normal, except regular ultrasound of the abdomen showed two non-specific liver lesions up to 3.2 cm. The previous CT scan of the a...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. Usually, non-specific liver lesions are mentioned as hemangiomas. CT scan without contrast would not pick them that easily, they may have been present then. Even if hemangiomas were not there, they may have developed over time and are benign. Having said that, it is ...  Read Full »

Does vasoconstriction occur due to an allergy to antihistamines?

Query: Hi doctor, I am having major vasoconstriction problems. I would like to know if my daily antihistamines intake is causing this problem. I am taking Loratadine and Fexofenadine hydrochloride daily for allergies.  Read Full »


Dr. Naval Mendiratta

Answer: Hi, Welcome to icliniq.com. I would like to know in detail, what you mean by vasoconstriction problems? Is it affecting your hands or your feet or anywhere in the nasal bed? Do you experience any bluish discoloration of the nails or hands? Do you any pain in the hands or feet? Do you have ulcers any...  Read Full »

Will continuous intake of Budesonide cause a bitter taste with a swollen face?

Query: Hi doctor, My mother was diagnosed with autoimmune hepatitis last year, and her treatment is going very well. Currently, she is taking Budesonide 6 mg and Azoran 75 mg. She also takes Insulin, Actrapid Flexpen, and Basalog One to control her blood sugar fluctuations, as she has diabetes also. I h...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I have seen all the test reports (attachment removed to protect patient identity). Yes, swelling of the face is a prominent side effect of long term use of steroid therapy. This she has to face if the use of steroids is indispensable. However, if in any case, it can be...  Read Full »

I have weird sensation all over body. Why?

Query: Hello doctor,I have started feeling weird sensations all over my body for seven months now, and they all happen at once and on a daily basis. My skin itches all over, especially my face and scalp. A lot of the times, when I speak, I sense a vibration in my eyes or a little bit lower. It is as an inn...  Read Full »


Dr. Atul Sardar Narayankar

Answer: Hello, Welcome to icliniq.com. These all symptoms point towards a chronic condition. You will have to undergo few more investigation as follows. Basic hemogram. Thyroid function tests. Check for autoimmune diseases status, consult a physician and get tested for ANA (antinuclear antibody). Do you eve...  Read Full »

Why am I losing subcutaneous fat?

Query: Hi doctor, I am losing subcutaneous fat from the thighs, legs, hands, palms, foot soles, face, chest, etc. I also have some swollen nodes. I am not diabetic, my fasting blood sugar is between 100 to 107 mg/dL and postprandial is between 110 to 120 mg/dL. But, when I start losing fat, then the fas...  Read Full »


Dr. Atul Sardar Narayankar

Answer: Hi, Welcome to icliniq.com. The subcutaneous fat loss can be a part of acquired lipodystrophy. It is a very rare condition but can be associated with some autoimmune diseases, or after any infection. This condition is usually related to deranged lipid profile. Consult an endocrinologist for a metab...  Read Full »

Does dark-colored urine occur due to a side effect of asthma medication?

Query: Hi doctor, I am a 29 years old female, who weighs 63 kg and I am 5.4 feet tall. Since a year, I have been suffering from very strange symptoms like dark yellow urine (very deep yellow and sometimes turbid and cloudy in appearance), yellowish eyes, very sour taste in the mouth throughout the day, in...  Read Full »


Dr. Parth R Goswami

Answer: Hi, Welcome to icliniq.com. I have carefully gone through your reports (attachment removed to protect patient identity), your case seems to be complicated. In the case of yellow urine and yellow sclera with weakness, first, we should rule out hemolytic anemia and jaundice. Jaundice can be from hep...  Read Full »

Even after taking antibiotics for cough and stomach pain, there is no relief. Why?

Query: Hi doctorI have been sick on and off for two months. I have had a cough, stuffed nose, body aches, fever and burning when I urinate. I also have had a sharp pain in the stomach and headache. I have taken antibiotics, but they did nothing to me. I am a 45 year old male.  Read Full »


Dr. Amit Dhamankar

Answer: Hi, Welcome to icliniq.com. I have gone through your query and symptoms. I feel you need to get evaluated for infectious as well as autoimmune disorders. As per chronicity of the symptoms cough of more than three weeks and stomach ache with burning micturition fits more for infectious disease. As yo...  Read Full »

Do I need to see a rheumatologist if my ANA test is positive?

Query: Hi doctor, I have been suffering from fatigue and soreness. Also, I have three positive ANA tests over four years. It is positive every time I test. Four years before in the report, it was a speckled nuclear pattern with a titer of 1:80. In recent tests that I took three months back, it was a homog...  Read Full »


Dr. Satyajit Jalinder Pawar

Answer: Hi, Welcome to icliniq.com. I have gone through your query, and I can understand your concern. Positive ANA (anti-nuclear antibodies) is seen in various rheumatological disorders like lupus erythematosus, scleroderma, myositis, mixed connective tissue disease, etc. But its positivity by itself doe...  Read Full »

I have chest tightness and heart palpitations followed by dizziness. Why?

Query: Hi doctor, I am a 50 year old male. I have been having intermittent episodes of moderate dizziness preceded by pain in the neck or head. It happens almost four times a year and some of these symptoms are also preceded with chest tightness and heart palpitations. On one of such occasion, I thought I...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. With available reports, I feel the MELISA test reports and your clinical symptoms have a very poor correlation, and it is possible that they are not related. As all the obtained test results are borderline, MELISA test (memo...  Read Full »

Are joint pain, rashes, and Raynaud's syndrome related to an autoimmune disease?

Query: Hi doctor, For the past few years, I have unusual symptoms. It started with joint and stomach pain. Then, it was a lot worse in times during my monthly cycle. More recently, in the past few years, I have developed an intense reaction to UV exposure. I develop a rash all over my body which used to t...  Read Full »


Dr. Satyajit Jalinder Pawar

Answer: Hello, Welcome to icliniq.com. I have gone through your query and the history provided above. These symptoms like photosensitive rash, joint pains, or Raynaud's individually do not mean anything, but they suggest an individual tendency towards autoimmune conditions if occurring together. Based o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.